Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
          
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


below ankle and below knee swollen
Dec 9, 2009

i have been taken tripla for 3 months now. In the first month, just below my ankle started swelling up it started in the right for a day then moved to the left foot.. it was like a vain or tendant was tighting up on me.. now two months later i am having the same problem but just below my right knee. its so bad i cant walk. i haven't done anything for this to be happening.. could this be a side effect from the medication ? Thanks for your help

Response from Dr. Henry

The swelling you describe unlikely to be due to the Atripla but a clincial and laboratory (focusing on kidney, liver, and cardiac status) is recommended. Occasionally the tenofovir in Atripla can precipitate kidney problems so that needs to be checked for. More often there are local blood or lymph drainage issues in the leg or pelvis that cause the type of swelling you describe. KH



Previous
Herb & Spices Concern
Next
hiv meds

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement